# SDR 96ZZZM144

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, VERTICAL STABILIZER LEADING EDGE SEGMENT NR 1 UPPER END HAS CORROSION.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 55-2-1.  (M)
